| Catalog Number |
CS-27702-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2025, during the central venous catheterization procedure, the guide wire inside the central venous puncture kit was easy to kink, which subsequently led to the failure of the puncture.Additionally, the ars leak during use on the patient, which affected the operation process; the most serious issue was that the guide wire was extremely easy to kink, and this was the key cause of the puncture failure.Additional information received from the customer states "the doctor thinks our swg is easy to kink".Multiple puncture kits were replaced, causing unneccessary lost and injury to the patient.Associated mdr number includes: 3006425876-2025-01100, 3006425876-2025-01099.
Event or Problem Description
It was reported that "on (b)(6) 2025, during the central venous catheterization procedure, the guide wire inside the central venous puncture kit was easy to kink, which subsequently led to the failure of the puncture.Additionally, the ars leak during use on the patient, which affected the operation process; the most serious issue was that the guide wire was extremely easy to kink, and this was the key cause of the puncture failure.Additional information received from the customer states "the doctor thinks our swg is easy to kink".Multiple puncture kits were replaced, causing unneccessary lost and injury to the patient.Associated mdr number includes: 3006425876-2025-01100, 3006425876-2025-01099, and 3006425876-2025-01136.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.